Skip to main content

Charles Lanski

Professor Emeritus of Mathematics

Contact Information
E-mail: clanski@usc.edu
Phone: (213) 740-2417
Office: KAP 266D

 

Education

Ph.D. Mathematics, University of Chicago, 1/1969
M.S. Mathematics, University of Chicago, 1/1966
B.S. Mathematics, University of Chicago, 1/1965
 

Academic Appointment, Affiliation, and Employment History

Professor, University of Southern California, 01/01/1982-  
 

Description of Research

Summary Statement of Research Interests

Noncommutative ring theory
 

Publications

Book

Lanski, C. (2005). Concepts in Abstract Algebra. Brooks/Cole.
 

Journal Article

Lanski, C. (2015). Finite index conditions in rings. Rocky Mountain J. Math.. Vol. 45 (4), pp. 19.
Lanski, C. (2014). Finite higher commutators in associative rings. Bulletin Australian J. Math. Vol. 89, pp. 503-509.
Lanski, C. (2014). Skew derivations and Engel conditions. Comm. Algebra. Vol. 42, pp. 139-152.
Lanski, C. (2010). Differential commutator identities, Linear Alg.Appl., 433(2010), 1212-1223. Linear Alg. Appl.. (433), pp. 1212-1223.
Lanski, C., Maroti, A. (2009). Ring elements as sums of units, Cent. Eur. J. Math., 7(3) (2009), 395-399). Cent. Eur. J. Math.. Vol. 7 (3), pp. 395-399.
Lanski, C. (2007). Generalized derivations and n-th power maps in rings, Comm. Algebra 35 (2007), 3660-3672. Comm. Algebra. Vol. 35, pp. 3660-3772.
Lanski, C. (2004). Left ideals and derivations in semiprime rings; J. Algebra 277(2004), 657-667. J. Algebra. Vol. 277, pp. 658-667.
Lanski, C. (2001). A characterization of infinite cyclic groups. Mathematics Magazine. Vol. 74, pp. 61-65.
Lanski, C. (1998). The cardinality of the center of a PI ring. Canad. Math. Bull.. Vol. 41, pp. 81-85.
Lanski, C. (1997). An Engel condition with derivation for left ideals. Proc. Amer. Math. Soc.. Vol. 125, pp. 339-345.
Lanski, C. (1996). Higher commutators, ideals, and cardinality. Bull. Austral. Math. Soc.. Vol. 54, pp. 41-54.
Lanski, C. (1996). Quadratic central differential relations with involution. J.Algebra. Vol. 179, pp. 208-240.
Lanski, C. (1996). Rings with finite maximal invariant subrings. Canad. J. Math.. Vol. 48, pp. 596-606.
Lanski, C. (1992). Rings with few nilpotents. Houston J. Math. Vol. 18, pp. 577-590.
Lanski, C. (1990). Minimal *-differential identities in prime rings. J.Algebra. Vol. 133, pp. 472-489.
Lanski, C. (1989). Invariant additive subgroups in prime rings. J. Algebra. Vol. 27, pp. 1-21.
Lanski, C. (1988). Differential identities, Lie ideals, and Posner's theorems. Pacific J. Math.. Vol. 134, pp. 275-297.
Lanski, C. (1986). Minimal differential identities in prime rings. Israel J. Math.. Vol. 56, pp. 231-246.
Lanski, C. (1985). Differential identities in prime rings with involution. Trans. Amer. Math.Soc.. Vol. 291, pp. 765-787.
 
 
Faculty may update their profile by visiting https://mydornsife.usc.edu.